# SDR 9801909102

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MID CABIN EMERGENCY ESCAPE PATH LIGHTING REMAINING ON AFTER BATTERY SHUTDOWN.  REPLACED BATTERY PACK AT OVERWING EXIT UNDER PSU PANEL.  OPERATIONAL CHECK NORMAL.
